Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

125 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What do red and painful spots on the penis indicate?

Answered by
Dr.
Dr. Manuel C See IV

Urologist

Practicing since :2005

Answered : 770 Questions

default
Posted on Mon, 20 Mar 2017 in Urinary and Bladder Problems
Question: Help
doctor
Answered by Dr. Manuel C See IV 1 minute later
Hi
Kindly post your query so that I can help you accordingly. Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Manuel C See IV 3 minutes later
I have these spots on my shaft of penis its like little holes they are painful sometimes but most of the time is my testicles that hurt but i got checked for urine test and hiv blood test and all negative please help
doctor
Answered by Dr. Manuel C See IV 2 hours later
Brief Answer:
I would wait for your sexual history.

Detailed Answer:
Good day and thank you for being with healthcare magic!!!

I have seen the pictures and I am seeing small reddish dots in between the head and the shaft of the penis. It looks like a little irritated but I don't see redness on the borders of the lesions. It doesn't look like STD in my opinion.

How long have you had these lesions? what is your sexual history?
Do you have multiple partners or partners that are high risk for STD?

About your scrotal pain? is it a sharp pain or dull pain? Scrotal pain could be varicocoele , inguinal hernia. I would recommend doing a scrotal ultrasound with doppler to check for these things.
Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
default
Follow up: Dr. Manuel C See IV 6 hours later
I am sexually active
I had these lessions now for couple of months but the pain on my testicles it would hurt for like an hour or so and it would go away and the paint is like its discomforting

And when i have it worm it would stop hurting but when im in the cold it would start hurting again because i have a car the has the the seats where u can worm it and the pain would usually start

And the lession started after i had unprotected sex and after couple of months i had these symptoms i asked the female that i had sex with and she said she doesnt have any of that but she might be lieying idk because i havent had sex with anyone else before or after her please help would should go check for and what that scrotal ultra sound with doppler?
doctor
Answered by Dr. Manuel C See IV 1 hour later
Brief Answer:
Please see detailed answer.

Detailed Answer:
Hello again,

Scrotal ultrasound with doppler study would check the inside of the scrotal sac for any abnormalities and swelling. This would determine why you have pain in the testicle.

Regarding the penile lesions, it may be a fungal infection. For my patients I usually prescribe Ketoconazole cream to be applied on the lesions.

Regards


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
default
Follow up: Dr. Manuel C See IV 3 minutes later
Where can i get checked for that scrotal ultrasound doppler?
doctor
Answered by Dr. Manuel C See IV 2 minutes later
Brief Answer:
Any hospital would have this.

Detailed Answer:
Scrotal ultrasound with doppler can be done in any hospital with an ultrasound section.
Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
default
Follow up: Dr. Manuel C See IV 1 hour later
But you dont think this is hiv
doctor
Answered by Dr. Manuel C See IV 5 hours later
Brief Answer:
No. I don't think you have HIV

Detailed Answer:
HIV doesn't present as scrotal pain and lesions in the penis. No I don't think that is HIV and besides you have been tested for HIV already which came out negative.

Don't worry


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
default
Follow up: Dr. Manuel C See IV 8 minutes later
Can you prescribe me anything for the pain and to have the lesions go away?
doctor
Answered by Dr. Manuel C See IV 17 minutes later
Brief Answer:
Not allowed to prescribe medications.

Detailed Answer:
I apologize but we are not allowed to prescribe online in this forum.

Like I said before, Tylenol or any pain reliever (Ibuprofen) can be taken for the pain and these are widely available as over the counter only (you won't be needing prescription for them).

For my patients, I usually prescribe Ketoconazole cream two times a day to be applied in the lesions.

I hope you understand.

Regards

Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication
Lab Tests

Recent questions on  Sharp pain

doctor1 MD

Hello Sir/Mam, My self XXXXXXX XXXX and i m 29 yrs old.I m accountant by profession.from last 1 yr i m suffering from Sinus problem.I DAILY FEEL PAIN IN MY FOREHEAD IN MORNING NEAR 11-12 AM. AND IT IS NOT SHARP PAIN .I FEEL PAIN IN MY FOREHEAD AND...

doctor1 MD

I HAVE BEEN HAVING SEVERE CRAMPS/SHARP PAINS IN MY PELVIS FOR THE LAST 2 DAYS. IT IS SPORADIC BUT VERY UNCOMFORTABLE WHEN IT OCCURS. I CANT PINPOINT ANYTHING THAT I HAVE EATEN OR DONE THAT WOULD CONTRIBUTE TO THE ISSUE. I HAVE ALSO EXPERIENCED A...

doctor1 MD

My 17 year old daughter has sharp pain on her left side of her abdomen and has thrown up twice. She doesn't have a fever , I'm just curious what this could be; the pain woke her up

doctor1 MD

Two days ago I started getting occasional sharp pain inside my right ear and occasional shooting pains in my head, also on the right side. My head feels a little tender in that spot. I also noticed some small, painless lumps on my jaw line under my right ear. I have no idea if they re related to the other symptoms. Any ideas what this could be?

doctor1 MD

My period is now 16 days late, and it is very regular...I use a menstruation tracker. I have been feeling sick to my stomach, getting headaches, severe backaches, and feeling dizzy. I did take a pregnancy test, but it was negative, so I wasn't too worried because I am on the pill (although there were probably a few times where I forgot to take it and then doubled up the next night). Suddenly today, I started getting severe sharp pains in my lower abdomen (mostly on the left side, but radiating to both sides) and severe pains in my upper abdomen, like I was going to throw up...I feel weak and started to have bright red bleeding, although it isn't heavy. all day today before the pain, I was having brown discharge that had stringy clots in it. I am debating on visiting the ER and wanted to ask your opinion.